Search Results

There are 54727 results for: content related to: Rado's Conjecture and Ascent Paths of Square Sequences

  1. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  2. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  3. On the strong cell decomposition property for weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 452–470, Roman Wencel

    Version of Record online : 31 OCT 2013, DOI: 10.1002/malq.201200016

  4. Totally non-immune sets

    Mathematical Logic Quarterly

    Volume 61, Issue 1-2, February 2015, Pages: 103–116, Athanassios Tzouvaras

    Version of Record online : 16 FEB 2015, DOI: 10.1002/malq.201400006

  5. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  6. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  7. Some combinatorial principles for trees and applications to tree families in Banach spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 70–83, Costas Poulios and Athanasios Tsarpalias

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201300029

  8. The space of minimal structures

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 40–53, Oleg Belegradek

    Version of Record online : 29 JAN 2014, DOI: 10.1002/malq.201300012

  9. Cofinal elementary extensions

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 12–20, James H. Schmerl

    Version of Record online : 29 JAN 2014, DOI: 10.1002/malq.201200066

  10. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  11. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Version of Record online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  12. When series of computable functions with varying domains are computable

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 471–493, Iraj Kalantari and Larry Welch

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200053

  13. The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 258–267, Eric J. Hall, Kyriakos Keremedis and Eleftherios Tachtsis

    Version of Record online : 5 AUG 2013, DOI: 10.1002/malq.201100092

  14. Formal continuity implies uniform continuity near compact images on metric spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 66–69, Erik Palmgren

    Version of Record online : 3 FEB 2014, DOI: 10.1002/malq.201200006

  15. Definably extending partial orders in totally ordered structures

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 205–210, Janak Ramakrishnan and Charles Steinhorn

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300047

  16. On free MV algebras and a problem of Tarski

    Mathematical Logic Quarterly

    Volume 62, Issue 3, May 2016, Pages: 232–240, Antonio Di Nola, Giacomo Lenzi and Gaetano Vitale

    Version of Record online : 21 APR 2016, DOI: 10.1002/malq.201400106

  17. The simplest protoalgebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 435–451, Josep Maria Font

    Version of Record online : 14 NOV 2013, DOI: 10.1002/malq.201200052

    Corrected by:

    Erratum: Erratum to J. M. Font, The simplest protoalgebraic logic

    Vol. 60, Issue 1-2, 91, Version of Record online: 8 FEB 2014

  18. The Boolean prime ideal theorem and products of cofinite topologies

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 382–392, Kyriakos Keremedis

    Version of Record online : 14 NOV 2013, DOI: 10.1002/malq.201100077

  19. Algorithmic randomness over general spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 184–204, Kenshi Miyabe

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201200051

  20. The arithmetic of cuts in models of arithmetic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 332–351, Richard Kaye

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201200062